

Regular Meeting of the

Santa Clara County Health Authority Credentialing/Peer Review Committee

Wednesday, August 4, 2021, 12:15 PM – 1:30 PM Santa Clara Family Health Plan 6201 San Ignacio Ave, San Jose, CA 95119

VIA TELECONFERENCE:

1-800-882-3610 Passcode: 5656604

AGENDA

| 1. | Roll Call / Establish Quorum | Dr. Nakahira or designee | 12:15 | 5 min |
|----|--|-----------------------------|-------|--------|
| 2. | Public Comment Members of the public may speak to any item not on the agenda; two minutes per speaker. The Credentialing/Peer Review Committee reserves the right to limit the duration of the public comment period to 30 minutes | Dr. Cordero- Gamez | 12:20 | 5 min |
| 3. | Open Session Meeting Minutes Review Open Session Credentialing Committee meeting minutes of June 2, 2021 Possible Action: Approve Closed Session minutes of June 2, 2021 | Dr. Cordero- Gamez | 12:25 | 5 min |
| 4. | CMO Update Informational Update | Dr. Nakahira or designee | 12:30 | 5 min |
| 5. | Adjourn to Closed Session Pursuant to Welfare and Institutions Code Section 14087.36 (w) | | 12:35 | |
| 6. | Closed Session Meeting Minutes Review Closed Session Credentialing Committee meeting minutes of June 2, 2021 Possible Action: Approve Closed Session minutes of June 2, 2021 | Dr. Cordero- Gamez | 12:35 | 5 min |
| 7. | Old Business Follow up discussion | Dr. Nakahira or designee | 12:40 | 0 min |
| 8. | New Business Review PQI Case Level 3 | Dr. Nakahira or designee | 12:40 | 5 min |
| 9. | Review of 6-month grievances from 01/01/2021-06/30/2021 | Dr. Nakahira or designee | 12:45 | 10 min |



| 10. Medical Board Alerts a. Dermatology (SPEC, PMG), Accusation b. Family Medicine (PCP, SCFHP Direct), Accusation | Dr. Nakahira or designee | 12:55 | 5 min |
|--|-----------------------------|-------|--------|
| 11. Independent Network Credentialing a. CMO Approved Clean Files Possible Action: Approve CMO Approved Clean Files b. Provider profiles review by Committee Possible Action: Approve Provider profiles review by Committee | All | 1:00 | 10 min |
| 12. Independent Network Re-credentialing a. CMO Approved Clean Files Possible Action: Approve CMO Approved Clean Files b. Provider profiles review by Committee Possible Action: Approve Provider profiles review by Committee | All | 1:10 | 10 min |
| 13. Adjournment Next Meeting: Wednesday, October 6, 2021 | Dr. Cordero- Gamez | 1:20 | |

Notice to the Public—Meeting Procedures

- Persons wishing to address the Credentialing/Peer Review Committee on any item on the agenda are requested to advise the Recorder so that the Chairperson can call on them when the item comes up for discussion.
- The Committee may take other actions relating to the issues as may be determined following consideration of the matter and discussion of the possible action.
- In compliance with the Americans with Disabilities Act, those requiring accommodations in this meeting should notify Catherine Almogela 48 hours prior to the meeting at 408-874-1785.
- To obtain a copy of any supporting document that is available, contact Catherine Almogela at 408-874-1785. Agenda materials distributed less than 72 hours before a meeting can be inspected at the Santa Clara Family Health Plan offices at 6201 San Ignacio Ave, San Jose, CA 95119.
- This agenda and meeting documents are available at <u>www.scfhp.com</u>.

ROLL CALL

PUBLIC COMMENT



For a Regular Meeting of the

Santa Clara County Health Authority Credentialing/Peer Review Committee

Wednesday, June 2, 2021, 12:15-1:30 PM Santa Clara Family Health Plan - Teleconference 6201 San Ignacio Ave, San Jose, CA 95119

Minutes – Open Session

Members Present

Jeff Robertson, MD, Medical Director Clara Adams, LCSW Jimmy Lin, MD Peter L. Nguyen, DO

Members Absent

Mario Cordero-Gamez, MD, Chairperson Laurie Nakahira, DO, Chief Medical Officer

1. Roll Call / Establish Quorum

Jeff Robertson, MD, Medical Director, convened the meeting at 12:20 pm. Roll call was taken and a quorum was established.

None

Staff Present:

Operations

Others Present:

Data, and Reporting

Janet Gambatese, Director, Provider Network

Catherine Almogela, Credentialing Coordinator

Angela McArthur, Manager, Credentialing, Provider

2. Public Comment

There were no public comments.

3. Review Open Session Meeting Minutes of April 7, 2021

The meeting minutes were distributed to the Committee at the meeting. The Committee reviewed the minutes.

It was moved, seconded, and the Open Session Meeting Minutes was unanimously approved.

| Motion: | Ms. Adams |
|---------|---|
| Second: | Dr. Lin |
| Ayes: | Ms. Adams, Dr. Lin, Dr. Robertson, Dr. Nguyen |
| Absent: | Dr. Cordero, Dr. Nakahira |

4. CMO Update(s)

There were no CMO updates.

5. Delegated Credentialing Quaterly Reports

The following quarterly reports for the delegated network were presented to the Committee for review with no suspensions, or terminations:

- LPCH Q1
- PAMF Q1



- PCNC Q1
- PMG Q1
- Stanford Q1
- VHP Q1
- VSP Q1 Advantage and Medicaid

6. CR.01 Procedure Update

Jeff Robertson, MD, Medical Director, presented the revised Credentialing and Recredentialing (CR.01.01 v4) procedure with the addition of the State of Emergency caveat. In the event that a State of Emergency is declared in the county of Santa Clara by the state or federal government, exceptions and modifications may be made to the credentialing and re-credentialing process to maintain access to health care for SCFHP members. The Committee reviewed and discussed the CR.01 procedure update.

Adjourn to Closed Session

The Committee adjourned to closed session at 12:26 pm to discuss agenda items 8-15.

Mario Cordero-Gamez, MD Committee Chairperson

CMO UPDATE

ADJOURN TO CLOSED SESSION